# SDR SWAA2023100394236

- Difficulty date: August 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM 986.5 HAS CORROSION 22'-57' RIGHT OF CENTER LINE. AFT CABIN FLOOR BEAM 986.5 HAS CORROSION RBL 28'-43' RIGHT OF CENTER LINE.<[01] INSTALLED NEW T CHORD SECTION ON FLOOR BEAM STA. 986.5 FROM LBL 3' TO RBL 50' REF; SRM 51-40-02-0G-0 AND REF. EA # 1-753-31816 REV. IR;[02] VERIFIED STEP 1
